# SDR UPS202858

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE FRAME AT STATION 660 AND STRINGER 26R.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-10-1, 51-30-2, 53-10-1, 53-10-4, 51-40-3, AND 51-40-4.
